# SDR 95ZZZZ58

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131GP
- Make and model: Beech C-99
- Aircraft serial: U225
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 492 - DAB-MIA - NO GEAR WARNING RED LIGHT WHEN TORQUE REDUCED TO ZERO.  PERFORMED GEAR RETRACTION TEST AFTER ADJUSTING BOTH THROTTLE SWITCHES WITH SATISFACTORY RESULTS.  AIRCRAFT RETURNED TO SERVICE.  (Z)
